# SDR AALA20100309TUL02

- Difficulty date: March 9, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 56,766 hours, 29,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBFLOOR UNDER GALLEY TIE DOWN AT STATION 218 RIGHT BUTTLINE 11.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 53-20-00-16.
